# SDR FDEA202501100051

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 101,116 hours, 33,609 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Failed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GUST LOCK INOP.  R&R BROKEN GUST LOCK ON R1 DOOR. OPS CHK GOOD. OK FOR SVC.
